International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 5, Part B

MX/G/1 vacation queueing system with server timeout


Author(s): Y Saritha, K Satish Kumar and K Chandan

Abstract: This paper is to analyze an MX/G/1 vacation queueing system with server timeout. We consider single server vacation queueing system that operates in the following manner; when the system is empty, the server waits for fixed time C. At the expiration of this time, if no one arrives into the system then server takes vacation. If anyone arrived into the system during the time as well as in vacation the server commence service exhaustively and obtained an expression for expected system length of this queueing system. Numerical results are also illustrated.

Pages: 131-135 | Views: 581 | Downloads: 24

Download Full Article: Click Here
How to cite this article:
Y Saritha, K Satish Kumar and K Chandan. MX/G/1 vacation queueing system with server timeout. International Journal of Statistics and Applied Mathematics. 2017; 2(5): 131-135.
Call for book chapter
International Journal of Statistics and Applied Mathematics